Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the proper treatment for cerebellar atrophy ?

Dear doctor , my sister is suffering with cerebellar atropy,sometimes hyper n hypo thyroid,frequent headache ,stomach,improper walking,speaking,holding things, and even sometimes totally depressed. she is undergoing medicines like evion,amantryl. plz help us to find proper treatment?
Asked On : Mon, 1 Aug 2011
Answers:  2 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
the cerebral atrophy mean the brain cell and getting other words it is getting smaller. the process growth andis condition becomes wasted in how many days. sorry
that is reality you have to face
gish you good health
Answered: Mon, 1 Aug 2011
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob,you should mention the the cause of cerebral atrophy. brain , kidney n heart are our vital organ ,once they atrphied it cant reversible. about hypo n hyperthyroidism, she has been suffering from eighter hypo or hyperthyroidism. due to medicine TSH fluctuat . so you should get thyroid profile every month n adjust dose of medicine. so that such type of prob subsided. give her antidepressant drug which helps in cerebral atrophy.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor